Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Equivalence of the defining sequences for ultradistributions


Authors: Soon-Yeong Chung and Dohan Kim
Journal: Proc. Amer. Math. Soc. 118 (1993), 93-94
MSC: Primary 46F05; Secondary 26E10
MathSciNet review: 1163331
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that $ M_p^{\ast}p! \sim {M_p}$. This result is a stronger version of the conjecture $ M_p^{\ast}p! \supset {M_p}$ which has been given by Komatsu in Ultradistributions I, Structure theorems and a characterization (J. Fac. Sci. Univ. Tokyo Sect. IA 20 (1973), 25-105).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46F05, 26E10

Retrieve articles in all journals with MSC: 46F05, 26E10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1163331-2
PII: S 0002-9939(1993)1163331-2
Keywords: Defining function, ultradistribution, equivalent
Article copyright: © Copyright 1993 American Mathematical Society